# SDR SRAA961083

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corrosion
- Location: Bs 297o
- Part time: 45,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND CARGO COMPARTMENT FLOOR PANEL SUPPORT BEAM AT FS 297OE, BL ZERO HAS CORROSION AT FORWARD AND AFT SIDE OF UPPER CAP BEYOND LIMITS.  CUT OUT CORRODED SECTION, FABRICATED AND INSTALLED NEW FILLER  L-ANGLE AND STRAP IAW LAC SRM CHAPTER 51-140-22.
